# SDR 97ZZZM643

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461AT
- Make and model: Boeing 737-2E1
- Aircraft serial: 20976
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 987-1007
- Part time: 54,147 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

31J - THE FOLLOWING WAS FOUND, AFT CARGO FLOOR SUPPORT STATION 1007 TO 987 LBL 4 TO LBL 24 HAS CORROSION (OUT OF LIMITS).  REMOVED FLOOR SUPPORT, FABRICATED NEW FLOOR SUPPORT, DIMENSIONS 26.5 INBH 1.25 INCH BY 2.1 INCH, AND INSTALLED NEW FLOOR SUPPORT ALL IAW B737 SRM 51-30-2, 51-40-4, AND 51-10-2.  N/R NR 017N1-0255.
